# SDR UIEA2020122702618

- Difficulty date: December 27, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,363 hours, 20,582 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Pimu
- Part number: 285T010717
- Part serial: D001084
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER RT ENGINE START, RT ENGINE EEC IN ALT MODE.  TRANSFERRED TO DMI 140096, IAW DDG/MEL 73-21-01-03.  CAT C DUE 06JAN21.  MCC NOTIFIED.  PLACARD INSTALLED.  A/C CAT III RESTRICTED.  REMOVED AND REPLACED L ADC (OFF PART: PN 4040800-906, SN 93103896, PER FIM TASK 71-01 TASK A 39 REF B767 AMM 34-12-01, FOR REMOVAL AND INSTALLATION.  OPERATIONS CHECK GOOD.  REMAINS IN WORK.  REMOVED AND REPLACED R (PIMU) UNIT AT M1414.  OPERATIONS CHECK NORMAL AT THIS TIME, IAW AMM 77-35-02-404-006-H00.
